[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: Volume 5, Issue 1 (9-2011) ::
JSS 2011, 5(1): 41-60 Back to browse issues page
Bayesian and Cross Validation Estimation Bandwidth of Kernel Density Function Estimator for Length-biased Data
Masoud Ajami * , Vaheed Fakoor , Sara Jomhoori
Abstract:   (23084 Views)
In sampling, arisen data with probability proportional to its length is called Length-bised. Nonparametric density estimation in length-biased sampling is more difficult than other states. One of the famous estimators in this context is the one introduced by Jones (1991). In this paper, we calculate the bandwidth parameter of this estimator by Bayes'method. The strong consistency of this estimator have been proved with a random Bandwidth. We have compared the performance of Bayes'method with cross validation by using simulation studies.
Keywords: Bandwith, Inverse Gussian, Kernel Density Estimator, Least Squares Cross Validation, Length-Biased Data
Full-Text [PDF 504 kb]   (4035 Downloads)    
Type of Study: Applied | Subject: Applied Statistics
Received: 2012/05/16 | Accepted: 2013/05/14 | Published: 2013/05/14
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ajami M, Fakoor V, Jomhoori S. Bayesian and Cross Validation Estimation Bandwidth of Kernel Density Function Estimator for Length-biased Data. JSS 2011; 5 (1) :41-60
URL: http://jss.irstat.ir/article-1-123-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 5, Issue 1 (9-2011) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.05 seconds with 43 queries by YEKTAWEB 4700